# SDR DALA2019121397277

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 598
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 DENT OUT LIMITS ON OUTER FUSELAGE SKIN STA 598 BTW S-24L TO 25L. CORRECTIVE ACTION: SUMMARY OF NRC 00663: FUSELAGE SKIN WAS REPAIRED PER B757-200 PER B757-200 SRM.
